On the Mathematical Modelling of Microbial Growth: Some Computational Aspects
Serdica Journal of Computing, Tome 5 (2011) no. 2, pp. 153-168
Cet article a éte moissonné depuis la source Bulgarian Digital Mathematics Library
We propose a new approach to the mathematical modelling of
microbial growth. Our approach differs from familiar Monod type models by
considering two phases in the physiological states of the microorganisms and
makes use of basic relations from enzyme kinetics. Such an approach may
be useful in the modelling and control of biotechnological processes, where
microorganisms are used for various biodegradation purposes and are often
put under extreme inhibitory conditions. Some computational experiments
are performed in support of our modelling approach.
Keywords:
Modeling, Computer Simulation, Microbial Growth Models, Bio-Technological Processes
@article{SJC_2011_5_2_a3,
author = {Markov, Svetoslav},
title = {On the {Mathematical} {Modelling} of {Microbial} {Growth:} {Some} {Computational} {Aspects}},
journal = {Serdica Journal of Computing},
pages = {153--168},
year = {2011},
volume = {5},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/SJC_2011_5_2_a3/}
}
Markov, Svetoslav. On the Mathematical Modelling of Microbial Growth: Some Computational Aspects. Serdica Journal of Computing, Tome 5 (2011) no. 2, pp. 153-168. http://geodesic.mathdoc.fr/item/SJC_2011_5_2_a3/